# SDR F3LA2009081100126

- Difficulty date: August 4, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-112
- Aircraft serial: 2857
- Aircraft time: 11,044 hours, 4,928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Grommet
- Part number: D5211072220000
- Condition: Unsecure
- Location: Gustlock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 C-CHECK, INSP NOTED THE GUSTLOCK ON THE R1 DOOR DOES NOT ENGAGE WITH THE DOOR IN THE FULL OPEN POSITION.  MX FOUND THE NYLON GROMMET ON GUSTLOCK RELEASE ROD TO BE UNSEATED CAUSING GUSTLOCK TO STICK IN THE UNLOCKED POSITION.  MX RESEATED THE GROMMET AND PERFORMED OPS CHECK IAW AMM 52-11-12-820-051 AND 52-10-00-220-055.
